MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/130 DEG TI CANN TFNA 380MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/130 DEG TI CANN TFNA 380MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.037.059S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020 the patient underwent a revision operation for a broken trochanteric fixation nail advances (tfna) nail.The patient had a non union that did not heal.The original date of surgery was (b)(6) 2020.Concomitant devices: unknown tfna helical blade part# unknown; lot# unknown; quantity: 1; unknown locking screws part# unknown; lot# unknown; quantity: unknown).This report is for one (1) 10mm/130 deg ti cann tfna 380mm/left - sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: a1, a2, a3 b5 d4, d6b h3, h4, h6: manufacturing location: monument manufacturing date: september 10, 2019 expiration date: july 31, 2029 part number: 04.037.059s, 10mm/130 deg ti cann tfna 380mm/left ¿ sterile lot number: 16l2002 (sterile) lot quantity: 6 work order traveler met all inspection acceptance criteria.Inspection sheet, in-process / inspect dimensional / final, met all inspection acceptance criteria.Inspection sheet, tfna assembly inspection met all inspection acceptance criteria.Packaging label log (pll) lppf rev e, lmd was reviewed and determined to be conforming.This lot met all dimensional, visual, sterilization and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 04.037.912.3, tfna lock drive lot number: 14l2693 lot quantity: 150 production order traveler met all inspection acceptance criteria.Inspection sheet met all inspection acceptance criteria.Part number: 04.037.912.4, wave spring, shim ended, bp55 lot number: h794568 lot quantity: 1,000 work order traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection met all inspection acceptance criteria.Material certification and certificate of conformance and quality history card were reviewed and determined to be conforming.Part number: 04.037.942.2, lock prong 130 degree, tfna lot number: 14l9915 lot quantity: 56 production order traveler met all inspection acceptance criteria.Inspection sheet, final inspection met all inspection acceptance criteria.Part number: 21127, timoagri16.00 lot number: 10l8564 lot quantity: 3,258 lbs.Inspection instruction met all inspection acceptance criteria.Certificate of test was reviewed and determined to be conforming.Lot summary report dated june 19, 2019 met all inspection acceptance criteria.Raw material receiving / putaway checklist met all inspection acceptance criteria.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.B3: only event year is known.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent removal of a trochanteric fixation nail advances (tfna) nail due to it was broken.The patient had gone on to a non union and do not heal.The nail was originally implanted on (b)(6) 2020.The surgery was successful with no surgical delay.The surgeon was able to implant another nail from a different company.The patient status is unknown.Concomitant device reported: tfna helical blade (part number unknown, lot unknown, quantity 1) locking screws (part unknown, lot unknown, quantity unknown).

Brand Name
10MM/130 DEG TI CANN TFNA 380MM/LEFT - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11108158
Report Number2939274-2021-00003
Device Sequence Number17068326
Product Code HSB
UDI-Device Identifier10886982096159
UDI-Public10886982096159
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.059S
Device Catalogue Number04.037.059S
Device Lot Number16L2002
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/07/2020
Supplement Date Received by Manufacturer01/07/2021
Initial Report FDA Received Date01/04/2021
Supplement Report FDA Received Date01/27/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - NAIL HEAD ELEMENTS: TFNA HELICAL BLADE; UNK - SCREWS: LOCKING; UNK - NAIL HEAD ELEMENTS: TFNA HELICAL BLADE; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR